# SDR F3LA200200260

- Difficulty date: September 13, 2002
- Submitted: September 18, 2002
- Operation: Air carrier
- Aircraft: EICHH
- Make and model: Boeing 737317
- Aircraft serial: 23177
- Aircraft time: 46,507 hours, 29,343 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Roller
- Condition: Out Of Rig
- Location: T/E Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW REPORTED A LOUD VIBRATION WAS HEARD UPON FLAP EXTENSION ON APPROACH THAT APPEARED TO BE COMING FROM RT SIDE OF AIRCRAFT.  PERFORMED INSPECTION PER MM 05-51-67, NO ABNORMALITIES OR DISCREPANCIES NOTED.  PERFORMED TEST FLIGHT.  TEST FLIGHT UNSATISFACTORY DUE TO VIBRATION AT FLAP SETTINGS 10-30.  FOUND RT INBOARD AFT FLAP DEAD WEIGHT ROLLERS OUT OF RIG.  ADJUSTED DEAD WEIGHT ROLLERS PER MM 27-51-11 AND FLAP OPS CHECKED GOOD.  PERFORMED ANOTHER TEST FLIGHT, WITH NO DISCREPANCIES NOTED.
